# SDR UPS98227558

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6518540
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON LT WING CENTER SECTION FRONT SPAR LOWER CHORD AT APPROX  LBL 100.  REPLACED FRONT LOWER CENTER TANK CHORD IAW DRAWING 64-8333.
